# SDR USAA2014022700004

- Difficulty date: February 25, 2014
- Submitted: February 27, 2014
- Operation: Air carrier
- Aircraft: N556UW
- Make and model: Airbus A321-231
- Aircraft serial: 5244
- Aircraft time: 4,825 hours, 2,125 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AT CRUISE AILERON FIRST OFFICER PFD INDICATION 40 LT OFF COURSE, LATER CHANGING TO 9R OFF COURSE.  WHILE CAPT PFD SHOWED ON COURSE, FIRST OFFICER FLIGHT DIRECTOR COMMANDING A RT TURN CHANGING TO A LT TURN WITH AUTO PILOT 1 ENGAGED.  CROSS CHECKED WITH A VOR SHOWED CAPT PFD CORRECT.  AIRPLANE SYMBOL SHOWS ON COURSE ON BOTH SIDES. WHEN AUTO PILOT NR 2 WAS ENGAGED, IT STARTED RT TURN CORRESPONDING TO FIRST OFFICER LT DEVIATION ERROR.  RE-ENGAGED AUTO PILOT 1, LATER RETURNED TO NORMAL.  ACCOMPLISHED AFS TEST IAW AMM 22-96-00-710-001-A & BITE TEST OF VOR & MKR IAW AMM 34-55-00-740-002-A.  NO FAULTS NOTED, COULD NOT DUPLICATE, ACFT OK FOR SERVICE.
